# SDR 03360401

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N401FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3145
- Aircraft time: 7,413 hours, 7,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 20470
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY FLOOR LIGHTING FROM ROWS 4 TO 8 WAS FOUND INOPERATIVE.  THE BATTERY WAS FOUND DISCHARGED AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
